2 doctors weighed in:

Can you discuss the side effects of intentional insulin overdose?

2 doctors weighed in
Dr. Richard Scofield
Internal Medicine - Diabetology
1 doctor agrees

In brief: Hypoglycemia

Intentional Insulin overdose? Symptoms begin with tremulousness, clammy skin progressing to profuse sweating and a sense of aggitation and apprehesion along with palpitations.
As blood sugar continues to drop one become mentally impaired and may appear intoxicated. Eventually one becomes stuporous then unconscious. Seizure and death may ensue. Very dangerous!

In brief: Hypoglycemia

Intentional Insulin overdose? Symptoms begin with tremulousness, clammy skin progressing to profuse sweating and a sense of aggitation and apprehesion along with palpitations.
As blood sugar continues to drop one become mentally impaired and may appear intoxicated. Eventually one becomes stuporous then unconscious. Seizure and death may ensue. Very dangerous!
Dr. Richard Scofield
Dr. Richard Scofield
Thank
Read more answers from doctors